# SDR HEEA060065

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N127FH
- Make and model: Skrsky S76A
- Aircraft serial: 760063
- System (JASC): 3150 · Central Warning
- Part: Caution Panel
- Part number: 7655001001103
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT AND COPILOT CAUTION PANEL RESET INOPERATIVE.
